# SDR 9702429602

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47046
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621224
- Condition: Low Pressure
- Location: Tailcone
- Part time: 2,268 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND AFT TAILCONE EMERGENCY EVACUATION SLIDE PRESSURE LOW.  REPLACED SLIDE.
